MathSciNet Relay Station
MathSciNet bibliographic data
MR2782950 (2012b:34223) 34K20 (92D30)
Zhou, Xueyong; Cui, Jingan Delay induced stability switches in a viral dynamical model. Nonlinear Dynam. 63 (2011), no. 4, 779–792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement